MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿¿¿ 71 CM SHEATH, SMALL CURL, 13F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿¿¿ 71 CM SHEATH, SMALL CURL, 13F; INTRODUCER, CATHETER
Model Number SI-1371-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, the sheath with the dilator was inserted into the patient¿s body using the wire supplied with farawave nav, and resistance was noted in the blood vessel.Therefore, the sheath along with the dilator was withdrawn completely from the patient.When checking the device, the tip of the dilator was found to be bent.When inserting the second agilis 13fr into the patient's body, resistance was noted in the blood vessel again.When contrast imaging was performed through the sheath¿s flush port, dissection of the femoral vein was noted.The agilis was left in place for hemostasis, and the replacement sheath was inserted through the contralateral femoral vein to perform the procedure.The procedure was completed with no further issues.After completion of the procedure, and removal of the sheath, contrast imaging was performed again, and it was confirmed that there was no enlargement of the dissection or hematoma, so the patient was returned to recovery without intervention needed and has since been discharged.There were no alleged performance issues with any abbott devices.
 
Additional Manufacturer Narrative
One 13f agilis steerable introducer sheath and dilator were received for evaluation.No visual anomalies were noted on the returned device.No gap was noted at the dilator/sheath transition when the dilator was advanced through the returned sheath.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported vascular dissection remains unknown.
 
Event or Problem Description
During an atrial fibrillation procedure, the agilis sheath with the dilator was inserted into the patient's body using the non-abbott wire supplied with the non-abbott (boston scientific) farawave nav catheter, and resistance was noted in the blood vessel.Therefore, the agilis sheath along with the dilator was withdrawn completely from the patient.When checking the device, the tip of the dilator was found to be bent.When inserting the second agilis sheath into the patient's body, resistance was noted in the blood vessel again.When contrast imaging was performed through the agilis sheath flush port, dissection of the femoral vein was noted.The agilis sheath was left in place for hemostasis, and the replacement sheath was inserted through the contralateral femoral vein to perform the procedure.The procedure was completed with no further issues.After completion of the procedure, and removal of the agilis sheath, contrast imaging was performed again, and it was confirmed that there was no enlargement of the dissection or hematoma, so the patient was returned to recovery without intervention needed and has since been discharged.There were no alleged performance issues with any abbott devices.The physician commented that the non-abbott wire included with the non-abbott (boston scientific) farawavenav catheter was relatively soft and could not be firmly maintained, which may have resulted in pressure being applied toward the vessel wall during sheath insertion.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h11.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿¿¿ 71 CM SHEATH, SMALL CURL, 13F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25250930
Report Number2182269-2026-00228
Device Sequence Number9724861
Product Code DYB
UDI-Device Identifier05415067050182
UDI-Public(01)05415067050182(10)11018771(17)280731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSI-1371-S
Device Catalogue NumberSI-1371-S
Device Lot Number11018771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/13/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight71 KG